MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381334
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte¿ iv catheter leaked.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: a review of the device history record revealed no irregularities during the manufacture of the reported lot.1 used actual sample was returned without packaging and cannula assembly.Returned sample.The actual sample was subjected to visual inspection.No abnormalities were observed on the returned sample.No abnormalities observed.The returned sample was subjected to leak test.The sample had passed the leak test.The root cause of the nonconformance could not be confirmed as the returned sample showed no abnormalities and had passed the leak test.However, review of the past 12 months qn was performed.Qn# (b)(4) was raised in jan 2018 due to dented adapter inner luer (affected batch: mat# 382412, batch#8 004281).The root cause was due to the misalignment at adapter pick and place station, the holder screw was broken causing dented inner luer during pick up the parts from pallet.Corrective action has been implemented, the holder screw and alignment condition will be checked every start of the shift and a monthly pm has been established to change the holder screw.Catheter adapter leakage test was performed during outgoing inspection, all the batches were released upon passed the outgoing test.The returned sample showed no abnormalities and had passed the leak test.
 
Event or Problem Description

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8066462
Report Number8041187-2018-00412
Device Sequence Number2279259
Product Code FOZ
UDI-Device Identifier30382903813347
UDI-Public30382903813347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number381334
Device Lot Number8110386
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;